# SDR IPXA2017020313661

- Difficulty date: January 9, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E SKIN IS CHAFED BETWEEN XIS 171.8 - 178.8.  REPAIRED IAW EA 011-5730-01-A6580 REV. I/R AND EO MD11-5730-62990-A.
